# SDR AMTA200201018

- Difficulty date: August 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Aircraft time: 56,598 hours, 15,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6R SLAT INBOARD RIB CRACKED AT AFT END CRACK LENGTH 0.500.
